Blank Cover Image

Periodic Solutions of an Inhomogeneous Second Order Equation With Time-Dependent Damping Coefficient

Author(s):
Publication title:
18th Biennial Conference on Mechanical Vibration and Noise
Title of ser.:
ASME Symposia Volumes
Ser. no.:
DETC 2001(6A)
Pub. date:
2001
Vol.:
6A
Paper no.:
DETC2001/VIB-21415
Page(from):
965
Page(to):
972
Pages:
8
Pub. info.:
New York, N.Y.: American Society of Mechanical Engineers
ISBN:
9780791835463 [0791835464]
Language:
English
Call no.:
A11633/2001
Type:
Conference Proceedings

Similar Items:

Fournier. G, Iannacci. R, Mawhin. J

D. Reidel

A. H. P. van der Burgh

American Society of Mechanical Engineers

H. Sato, I. Shoji, J. Suda, T. Kondo

Trans Tech Publications

A. H. P. van der Burgh

American Society of Mechanical Engineers

Mandel,S., Menon,S., Harshawardhan,W., Su,Q., Grobe,R.

SPIE-The International Society for Optical Engineering

Michelitsch, T. M., Wang, J., Gao, H., Levin, V. M.

Kluwer Academic Publishers

Ruipeng CHEN, Xiaoya LI

Editorial Office of journal of Mathematical Research with Applications

Su,Q., Mandel,S., Menon,S., Grobe,R.

SPIE-The International Society for Optical Engineering

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12